# SDR HNAA2016083100268

- Difficulty date: August 24, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 51,638 hours, 60,740 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO WARNING HORN SOUNDING CYCLE FLAPS FROM 5 TO 10 AND BACK TO 5, OPS NORMAL AT THIS TIME.  C/W WITH CARD 31-50-03, TAKEOFF WARNING SYS.  OPS CHECK, NO DEFECTS NOTED, CLEAR MEL.
